# SDR SWAA2020111727088

- Difficulty date: October 29, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 54,306 hours, 32,129 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Insert
- Condition: Broken
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL NR 222DF HAS A BROKEN INSERT, MARKED.  PASSENGER CABIN FLOOR PANEL NR 222DF WITH BROKEN INSERT WAS REPAIRED, IAW SRM 53-00-50-2R-6.
